Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




24 Publications

2016 | Journal Article | IST-REx-ID: 1833   OA
Klimova, Anna, and Tamás Rudas. “On the Closure of Relational Models.” Journal of Multivariate Analysis 143 (2016): 440–52. https://doi.org/10.1016/j.jmva.2015.10.005.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1480   OA
Michałek, Mateusz, Bernd Sturmfels, Caroline Uhler, and Piotr Zwiernik. “Exponential Varieties.” Proceedings of the London Mathematical Society 112, no. 1 (2016): 27–56. https://doi.org/10.1112/plms/pdv066.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2006   OA
Hein, Nicolas, Christopher Hillar, Abraham Martin Del Campo Sanchez, Frank Sottile, and Zach Teitler. “The Monotone Secant Conjecture in the Real Schubert Calculus.” Experimental Mathematics 24, no. 3 (2015): 261–69. https://doi.org/10.1080/10586458.2014.980044.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1547   OA
Mohammadi, Fatemeh, and Somayeh Moradi. “Resolution of Unmixed Bipartite Graphs.” Bulletin of the Korean Mathematical Society 52, no. 3 (2015): 977–86. https://doi.org/10.4134/BKMS.2015.52.3.977.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2014   OA
Klimova, Anna, Caroline Uhler, and Tamás Rudas. “Faithfulness and Learning Hypergraphs from Discrete Distributions.” Computational Statistics & Data Analysis 87, no. 7 (2015): 57–72. https://doi.org/10.1016/j.csda.2015.01.017.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1579   OA
Brooks, Christopher, Abraham Martin Del Campo Sanchez, and Frank Sottile. “Galois Groups of Schubert Problems of Lines Are at Least Alternating.” Transactions of the American Mathematical Society 367, no. 6 (2015): 4183–4206. https://doi.org/10.1090/S0002-9947-2014-06192-8 .
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1997   OA
Noren, Patrik. “The Three-State Toric Homogeneous Markov Chain Model Has Markov Degree Two.” Journal of Symbolic Computation 68/Part 2, no. May-June (2015): 285–96. https://doi.org/10.1016/j.jsc.2014.09.014.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2008   OA
Klimova, Anna, and Tamás Rudas. “Iterative Scaling in Curved Exponential Families.” Scandinavian Journal of Statistics 42, no. 3 (2015): 832–47. https://doi.org/10.1111/sjos.12139.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2013   OA
Lin, Shaowei, Caroline Uhler, Bernd Sturmfels, and Peter Bühlmann. “Hypersurfaces and Their Singularities in Partial Correlation Testing.” Foundations of Computational Mathematics 14, no. 5 (2014): 1079–1116. https://doi.org/10.1007/s10208-014-9205-0.
View | DOI | Download (ext.)
 
2014 | Other Publication | IST-REx-ID: 2007   OA
Klimova, Anna, and Tamás Rudas. GIPFrm: Generalized Iterative Proportional Fitting for Relational Models. The Comprehensive R Archive Network, 2014.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed